MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PERFORMANCE PRO AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PERFORMANCE PRO AMBULANCE COT; STRETCHER, WHEELED
Model Number 6086
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced the fowler stuck in a raised position.There was no patient involvement.
 
Additional Manufacturer Narrative
It was originally reported that 2 devices experienced the reported issue; however, upon further investigation of 1 of the devices, it was not experiencing the reported issue.The count of events has been updated to reflect this correction.
 
Event or Problem Description
This report summarizes 1 malfunction events, where it was reported the devices experienced the fowler stuck in a raised position.There was no patient involvement.

Brand Name
PERFORMANCE PRO AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melanie shepard
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key12693532
Report Number0001831750-2021-01367
Device Sequence Number11821831
Product Code FPO
UDI-Device Identifier07613327261554
UDI-Public07613327261554
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6086
Device Catalogue Number6086000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown